| Model Number |
1987-25-412 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Limb Fracture (4518)
| Date of Event |
07/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the implanted lps stem at femur has been broken.The x-ray showed that the implant and bone both fractured.Dor: (b)(6) 2021.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays were reviewed, and evidence of implant fracture was found.The investigation regarding the lps cemented stem 12x125mm str with lot number j46k66 found no other occurrences like this event, suggesting not a malfunction on the device.The device must have been submitted to a trauma force big enough to cause a traverse fracture on the implant.However without the physical device it is impossible to reach a more thoroughly conclusion.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.